Publication
Title
Multivariate rational interpolation
Author
Language
English
Source (journal)
Computing: archives for informatics and numerical computation. - Wien
Publication
Wien : 1985
ISSN
0010-485X
Volume/pages
34:1(1985), p. 41-61
ISI
A1985ADY6900003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 14.12.2018
To cite this reference